# SDR CPCP20070113

- Difficulty date: September 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 22,428 hours, 25,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B SEAT TRACK BETWEEN FRAME 29-36 CORRODED.  SEAT TRACK FRAME 29-36 LT I/B REPLACED IAW SRM 51-25-04.
